# SDR N6WA20111017028

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 6,916 hours, 4,629 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door Latch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE DISPLAYED IN FLIGHT ALONG WITH A PROXIMITY SYS FAULT 1 STATUS MESSAGE.  INSPECTED PROX SENSOR PX101 AND WIRING NO DEFECTS NOTED OPS CHECKED GOOD IAW AMM 52-70-00.
